# SDR FDEA201509022760

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 884 hours, 32,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Damaged
- Location: Bs 514
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE LOCATED LOWER FUSELAGE STATION 514, STRINGER 28R.  BLENDED LOWER FUSELAGE IAW SRM 53-00-01-2R, OUT OF LIMITS IAW SRM 53-00-01-1A.  REPAIRED AREA IAW SRM 53-00-01-2R REPAIR 15.
